I have been plagued with a condition where I start getting an ache just under my sternum. Over a period of 15 or so hours it evolves into a complete gastritis of my stomach. My UPPER stomach spasms , I dont digest any food during this time and I end up throwing up two or three times. Food that I ate prior to the attach is expelled. During the attack, I become severely tired (even sleepy) and have to go to bed. However, I cant fall asleep because of the ache. After the 15 hours, it all of a sudden just quits. The entire next day I am weak and have a very touchy stomach. By the next day I am back to normal.
I have had this condition for many years, occurring a few times a year. Now, however, it is happening every two weeks. I miss work and am in bed completely during this time. There is no specific food or drink that I can attribute this to. It usually starts around mid afternoon and ends about mid morning the next day.
I have had numerous tests by my gastroenterologist, but he diagnosed it as spastic colon. I had colon cancer 22 years ago, and had half my colon removed. I dont have lower abdominal pain , no diarrhea or constipation. It is all upper stomach.
I have been fighting the same thing for about three years but I have almost constant nausea and usually throw up a few times a week my dr. Wants me to start zoloft thinking it will help. Have you tried this and what were your results if so
well I'm the exact same way just got through throwing up... Well, I don't have my gall bladder they already took that and complete hysterectomy I have Grave's disease and lost my Thyroid and Lymph nodes to that.I have cataracts,Gerd, IBS, Acid reflux, Degenerative disc disease, Spastic colon,Depression,anxiety, Hyetial hernia, umbilical hernia,
sleep apnea, fibromyalgia, chronic and severe pain. I have had 23 surgeries and I'm still not better I'm actually worse. Spastic colon is bad and you get pushed aside like it isn't a big deal but, yet I get knots and something flip flopping around and it gets caught and twisted. Impossible to hold a job or function normally. Is there any medicine that can fix this?
I hope your doing better now. I have almost the same things you do exceptt no depression or anxiety because I just try to set small goals for myself . Something to look forward to. I also am trying to keep my job but when I walk into work I get an adrenaline rush, that really helps. They didn't take out the thyroid but treated it with radioactivity because I h ad Graves and Hasshimotos at the same time I take 112 levithroxin. I've had 2 surgury's on my back with rods and screws. I also have scleroderma . when I get the stomache spasms I take a nitro and all the smooth muscles relax. I have had this since 1971. Doctors make me laugh. I do know how little they know. Hang in there I'll say a prayer for you today. Be STRONG.
David here. I was researching help with my spastic stomach issue and came across you post in 2009. My situation is exactly the same as yours. This past I had two major attacks. My gastro doc said there is nothing available but a few weeks later a product that has to be online. It's called vomi-stop. Four tablets are taken through out the day. I haven't been diligent about keeping up with the regimen but when I have had an attack I take a pill and the cramping subsides more quickly. Just returned from visiting my pharmacist about the matter. He suggested Donnatal. It's four components are all gastro muscle relaxers. My doc is going to hear about this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.